MathSciNet Relay Station
MathSciNet bibliographic data
MR559040 (81b:57003) 57M25
Kawauchi, Akio The invertibility problem on amphicheiral excellent knots. Proc. Japan Acad. Ser. A Math. Sci. 55 (1979), no. 10, 399–402.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement